# SDR ABXA9800488

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC26A1415S
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, GEAR UNSAFE LIGHT ILLUMINATED.  AFTER  GEAR RECYCLE AND 2 SUBSEQUENT UPLATCH CHECKS LIGHT WENT OUT.  REPLACED CANNON PLUG P1-1387 IAW WIRING DIAGRAM 32-61-01.  OPS CHECKED GOOD.
